# SDR CA961112030

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7530 · Compressor Bleed Control
- Part: O-Ring
- Condition: Missing
- Location: Eva Tube Bs 29
- Part time: 757 hours
- Stage of operation: NR
- Nature of condition: J, W
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED THE RIGHT BLEED AIR FAIL ANNUNCIATOR LIGHT WAS ON. INVESTIGATION FOUND A HOLE IN THE EVA TUBE. THE HOLE WAS CAUSED BY A LEAK AT THE BLEED AIR JUNCTION AT STA. 29.06. TWO 'O' RINGS P/N 19357-222 WERE NOTED AS MISSING. IT IS LIKELY THAT THE MANUFACTURER FORGOT TO INSTALL THEM.
